# SDR EB1R201405140001

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: General aviation
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- Aircraft time: 57,035 hours, 28,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 57,035 hours, 28,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE UPPER AFT SURFACE OF THE LT WING SKIN AT WBL 93.0-WBL 99.0 AT REAR SPAR, AND WBL 135.0 AT REAR SPAR, AND WBL 130.0- WBL 134.0 AT S-13.  CLEAN CORROSION AND REPAIRED AREAS IAW MFG MESSAGE CIN-CIN-14-0007-11B AND SRM 57-20-01.
